MAUDE Adverse Event Report: SEASPINE, INC MARINER PEDICLE SCREW SYSTEM; SCREW SET

SEASPINE, INC MARINER PEDICLE SCREW SYSTEM; SCREW SET
Model Number 41-1010
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clinical circumstances did not warrant removal; however review of the radiograph provided confirmed the left set screw loosened.The surgeon will continue to monitor the patient for any indication prompting additional treatment.Based on the xrays received, the report of a loose set screw was confirmed.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
A patient underwent spinal surgery consisting of seaspine's mariner pedicle screw system from levels l3-l5.A lateral x-ray revealed that a set screw migrated in the postoperative period.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SCREW SET
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
MDR Report Key11970405
Report Number3012120772-2021-00057
Device Sequence Number4689216
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173882
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR